# SDR DALA2016041402906

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR UPPER SURFACE ON OTBD VANE, OTBD FLAP, BS XV2-371 AT RT WING. UPPER SURFACE ON OUTBD VANE, OUTBD FLAP, BS XV2-371 RT WING WAS REPAIRED IAW SRM 57-03 PAR II.
